The law of the iterated logarithm for normalized empirical distribution function

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

This paper deals with the law of the iterated logarithm and its analogues for sup {Mathematical expression}, where the sup is taken on an interval of the form (an, bn),(0≦an<bn≦1). Under certain conditions on anand bnthe corresponding lim sup results will be proved.

Original languageEnglish
Pages (from-to)147-167
Number of pages21
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume38
Issue number2
DOIs
Publication statusPublished - Jun 1 1977

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Cite this